Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Unnamed Soldier

Accutane - joint pain

Recommended Posts

Is there anything I can do to get rid of it...What causes it anyway?

I get mild knee pain when walking for about 1 minute, and then i'm fine unless i don't walk for an hour again.

Is this just dryness which messes with the joints, and sicne it's so mild it'll probably go away after treatment right?

Hmm...I think I've got another side too: irritable bowels. Damn, I have noises and gas like crazy. Not serious, though. BTW, is it normal to have pain in the lower right sector of the abdominal from time to time (probably gas moving, since it's right where my appendix was removed and that's where the intestine is)? I know the liver is upper-right quadrant...and the pain is far below that.

Link to post
Share on other sites

Every time I am in the store I cannot remember which kind of oil it is. I am also suffering from the Accutane aches and pains and side effects. I have never had pain in my ankle before and now I just wanna cut off my foot.

Link to post
Share on other sites
Every time I am in the store I cannot remember which kind of oil it is.  I am also suffering from the Accutane aches and pains and side effects.  I have never had pain in my ankle before and now I just wanna cut off my foot.

I had this also...it eventually went away and unless i hit my ankle hard against something...I don't know it's there.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×